I have been on birth control since the begining of april of this year. My past two periods came on the thursday of my inactive week and they only lasted around 2-3 days. I have no real symptoms of being pregnant but i've notied a weight gain in my stomach and have been fixated on the idea that i look like i am months pregnant. i'm a very paranoid person about pregnancy and have been through an abortion so i tend to let my mind run wild. I took a pregnancy test this morning and it was blank at first and i checked back a little later and it was negative but it was blank the first five minutes nothing showed up and i've been told to disregard a test if it shows up later than it is supposed to. I'm now at work and can't take another test until later tonight. Do you think my chances are high that i am pregnant?
If you have been taking the pills regularly at the same time daily then the possibility of pregnancy is almost nil as contraceptive pills are quite effective in pregnancy prevention.Decreased blood flow,spotting,weight gain,nausea are some of the common side effects experienced with pills use.It seems you are also experiencing that itself.
Relax and if take the pills regularly.If you notice any unusual symptom consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.